MathSciNet Relay Station
MathSciNet bibliographic data
MR2314821 (2008b:52005) 52A15 (52A39 54A40)
Hernández Cifre, M. A.; Saorín, E. On the roots of the Steiner polynomial of a 3-dimensional convex body. Adv. Geom. 7 (2007), no. 2, 275–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement